Ask an expert
Question

05 Mar 2004

Breakthrough Bleeding/Spotting on Nordette
I posted a question about breakthrough bleeding on Nordette after changing to Nordette from Ovral. Your response was it could just be my body adapting to the Nordette and to give it some time. It is 3 weeks later and although the bleeding is no longer enough for me to call it a "period" it is still there, a brown colour. Do I need to go back onto Ovral again? Is there another pill maybe stronger than Nordette but not as strong as Ovral that I can try? Or should I just give my body some more time to adapt? Please advise, thank you!
Answer 3,595 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I would not suggest that you change pills again. If you have had a recent pap smear and gynaecological check-up, then it is fairly certain that it is a hormonal problem. Allow another two weeks. If you are still spotting, see your gynaecologist again.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote